How To Remove Sputum For Sputum Examination?

Illustration of How To Remove Sputum For Sputum Examination?
Illustration: How To Remove Sputum For Sputum Examination? i.pinimg.com

Good morning, want to ask me, why do I want a sputum test, then I have trouble expelling phlegm, what are the ways to get sputum out? thank you

1 Answer:

Regards,

In patients who have a follow-up plan in the form of a sputum examination, but sputum specimens or samples of sputum sputum are removed, it may be caused by several conditions, such as not drinking enough water, a small amount of sputum, too thick sputum or inappropriate sputum removal techniques.

Some steps you can take to help get rid of phlegm:

1. sufficient water needs about 1.5 liters per day

2. use sputum thinner drugs that are sold freely according to the packaging label or doctor's recommendation

3. Do a warm up or exercise to help relax the respiratory muscles

4. bending over a few moments then coughing or clearing his throat

5. clears his throat for a while so that the phlegm is lifted upwards and then tries to cough up

However, if all of these efforts have not been successful, you should consult your pulmonary doctor for help with the right cough technique according to your current condition. With a physical examination, the proper cough evaluation and technique can be considered.

That is the information we can convey, read also the discussion.

: by

Related Question

The Desire To Hurt Yourself Because You Feel Stressed?

The Desire To Hurt Yourself Because You Feel Stressed?

(1 year ago)

Hello. I am a 19 year old girl. now i am a student. lately I have experienced problems in my environment, I can’t explain details about that. Basically, because of this probl...

When He Widened One Big Eye?

When He Widened One Big Eye?

(1 year ago)

I want to ask the doctor, my child is 6 years old, if I notice when he opens his mouth while eating, his right eye is enlarged, different from his left eye which looks normal, if h...

The Cause Of Late Menstruation After Injection Of KB 1 Month?

The Cause Of Late Menstruation After Injection Of KB 1 Month?

(1 year ago)

Good morning, I want to ask, I started using 3 months of birth control, but now my child has changed for 2 years now, so I have injected one month since 28 February-2019, now the f...

Leave a Reply

Your email address will not be published. Required fields are marked *